# SDR CALA2021112302163

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: D3511282600101
- Condition: Corroded
- Location: Fr 16 Y518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6038 CABIN FLOOR STRUCTURE SUPPORT BEAM HAVE CORROSION FR 16 Y518 DOT 42-052 () REMOVED AND REPLACED CABIN SUPPORT BEAM AT FR12-24 Y518 IAW SRM RUDDER IAW AMM 27-24-00-710-001-A CHECK GOOD ACCOMPLISHED BY EMP 51-42-11 & SRM 51-21-14. INSTALLED CABLE BLOCK & REMOVED CABLE B #V933438 AT BFM ST AEROSPACE MOBILE. NR#0015717. LOCK BETWEEN FR 13-23 IAW AMM 27-21-61. REMOVED AND REINSTALLED PULLY AT FR 14 TO FAM IAW AMM 27-21-61. PERFORMED OP CHECK OF RU
